Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 538247, 21 pages
http://dx.doi.org/10.1155/2012/538247
Research Article

Some Delay Integral Inequalities on Time Scales and Their Applications in the Theory of Dynamic Equations

1School of Science, Shandong University of Technology, Shandong, Zibo 255049, China
2School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 29 July 2011; Accepted 1 December 2011

Academic Editor: Agacik Zafer

Copyright © 2012 Qinghua Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some delay integral inequalities on time scales, which on one hand provide a handy tool in the study of qualitative as well as quantitative properties of solutions of certain delay dynamic equations on time scales and on the other hand unify some known continuous and discrete results in the literature.